zbMATH — the first resource for mathematics

On the Hadamard product of matrices. (English) Zbl 0125.28303

Full Text: DOI EuDML
[1] Majindar, Kulendra N.: On a factorization of positive definite matrices. Canadian Mathematical Bulletin6, 405–407 (1963). · Zbl 0116.25204
[2] Schur, I.: Bemerkungen zur Theorie der beschränkten Bilinearformen mit unendlich vielen Veränderlichen. J. reine angew. Math.140, 1–28 (1911). · JFM 42.0367.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.